# SDR 07FDEA04154

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,307 hours, 12,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53611171
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FLUSH REPAIR ON SKIN BETWEEN FRAME 2-3 AD, CAUSED BY A FLIGHT TEST   INSTALLATION CONFORM TO DRW A536-11822, GOT IN CONFLICTS WITH PTOF CONVERSION.  REPAIR MODIFIED WITH A THIRD FASTENER ROW THROUGH ALL LAYERS CONFORM TO REPAIR DRW A536-11822 IAW. EA 6-5311-82922 AND RAS/DABRE/7005422/2005 ISSUE A.
